# SDR DALA2024012000884

- Difficulty date: January 14, 2024
- Submitted: January 20, 2024
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 89,062 hours, 11,736 cycles
- System (JASC): 5240 · Service Doors
- Part: Controller
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: R3 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3R DOOR WONT DISARM. CORRECTIVE ACTION: DEFERRED. (0154763) REPLACED DR3R HEAT CONTROLLER 16DH IAW A330AMM 30-46-34. TEST OK.
